# SDR 99ZZZX3879

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 6400 · Tail Rotor System
- Part: Bearing
- Part number: ABWT82008
- Condition: Worn
- Location: Tail Rotor
- Part time: 199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WIT NEW UNIT, CORRECTED PROBLEM.
